MAUDE Adverse Event Report: CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451531H0
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a hole was found in the outer packaging of a 100cm tempo sidewinder ii (sid) angiographic catheter, which disrupted the sterile condition and prevented the use of the catheter.A new angiography catheter of the same size was used to complete the procedure.There were no reports of patient injury.The condition of the original package was noted during prep, when unpacking the product.The whole box was kept in the ¿consumable¿ cabinet in the operating room.The product was not damaged, but the sterile environment was broken.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, a hole was found in the outer packaging of a 100cm tempo sidewinder ii (sid) angiographic catheter, which disrupted the sterile condition and prevented the use of the catheter.A new angiography catheter of the same size was used to complete the procedure.There were no reports of patient injury.The condition of the original package was noted during prep, when unpacking the product.The whole box was kept in the ¿consumable¿ cabinet in the operating room.The product was not damaged, but the sterile environment was broken.A non-sterile unit of ¿cath tempo 5f sim 2 100cm¿ was received for analysis.The original packaging/pouch was not included in the returned shipment.The unit presented with several kinks located approximately 42, 73 and 84 cm from the distal tip.Inner diameter (id) and outer diameter (od) measurements were taken near the damages and were found within specification.The reported ¿packaging/pouch/box-compromised sterility¿ could not be confirmed because the original packaging was not returned for analysis.However, several kinks were noted on the body/shaft.Shipping/handling factors may be the cause of the observed damages.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18066357
Report Number9616099-2023-06623
Device Sequence Number7769180
Product Code DQO
UDI-Device Identifier10705032008587
UDI-Public(01)10705032008587(17)250831(10)18147633
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number451531H0
Device Lot Number18147633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer02/19/2024
08/14/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date02/27/2024
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT APPLICABLE.
Patient SexUnknown